MathSciNet Relay Station
MathSciNet bibliographic data
MR126258 (23 #A3554) 54.78 (54.25)
McAuley, Louis F. Some upper semi-continuous decompositions of $E\sp{3}$ into $E\sp{3}$. Ann. of Math. (2) 73 1961 437–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement